# SDR 2006UALA01884

- Difficulty date: September 28, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 51,751 hours, 19,214 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENT IN FUSELAGE APPROXIMATELY 4FT AFT DOOR 4L.   MAJOR REPAIR ACCOMPLISHED ON FUSELAGE SKIN AFT OF DOOR 4L.  DENT IS 5" LONG X 1" WIDE.  REPAIR DOUBLERS AND TRIPLER INSTALLED AND INSPECTED.
